RPM Making Me Ill?

  1. RPM Making Me Ill?


    Hey folks-

    So I'm currently on:
    RPM
    Drive
    IGF-2
    Neovar
    Lipo-PM (Jesus this stuff is amazing- I now have 4 other people in love with this product for the sleep benefits alone)

    When I first started taking RPM, I'd take two caps and I LOVED it. It was amazing. But now I'm noticing that I actually start getting really ill when I take two and sort of ill when I take one. Stomach-related discomfort (sick to my stomach), headache, etc.

    I happen to also be on Vyvanse (an ADHD stimulant), which may be part of it, but I was on Vyvanse when I first started taking the RPM.

    I take my RPM with Drive, by the way. Could that be the problem? Should I take the RPM and then take Drive 30-45 minutes later?


  2. Quote Originally Posted by KDLMaj View Post
    Hey folks-

    So I'm currently on:
    RPM
    Drive
    IGF-2
    Neovar
    Lipo-PM (Jesus this stuff is amazing- I now have 4 other people in love with this product for the sleep benefits alone)

    When I first started taking RPM, I'd take two caps and I LOVED it. It was amazing. But now I'm noticing that I actually start getting really ill when I take two and sort of ill when I take one. Stomach-related discomfort (sick to my stomach), headache, etc.

    I happen to also be on Vyvanse (an ADHD stimulant), which may be part of it, but I was on Vyvanse when I first started taking the RPM.

    I take my RPM with Drive, by the way. Could that be the problem? Should I take the RPM and then take Drive 30-45 minutes later?

    Please, big brother, do not read this thread for he knows not of what he speaks....

    How about PM'in that to a rep. This place is getting hot around here.
    ---The internet is the father of the electronic lynch-mob---

  3. Wait, what?

    You have ADHD?

    You are on an ADHD stimulant? WHY?

    Or do you mean an ADHD prohibitory drug?

    I guess I am asking, do you have ADHD, and if so, why are you taking RPM?
    ---The internet is the father of the electronic lynch-mob---
    •   
       


  4. responded via PM. my bet would be it is the drive and forslean in the drive that is making you sick.

  5. I'm on an ADHD stimulant because I have ADHD, yes. And the medication is properly prescribed.

    The illness isn't from Drive- I have no problems taking Drive without RPM.

    It is possible that the stimulant in RPM is combining with Vyvanse and giving my stomach a double whammy. How long should I wait to eat after taking RPM? I realize I have been taking my pre work out shake about 20 min afterwards- that may be the problem.

    I will check my PM shortly, thank you Texas.

  6. I should add that I am on RPM for the antiestrogen effects and the workout boost. Keep in mind that given I am hyperactive, my ADHD medications don't boost my energy levels- they depress them,

  7. Quote Originally Posted by KDLMaj View Post
    Hey folks-

    So I'm currently on:
    RPM
    Drive
    IGF-2
    Neovar
    Lipo-PM (Jesus this stuff is amazing- I now have 4 other people in love with this product for the sleep benefits alone)

    When I first started taking RPM, I'd take two caps and I LOVED it. It was amazing. But now I'm noticing that I actually start getting really ill when I take two and sort of ill when I take one. Stomach-related discomfort (sick to my stomach), headache, etc.

    I happen to also be on Vyvanse (an ADHD stimulant), which may be part of it, but I was on Vyvanse when I first started taking the RPM.

    I take my RPM with Drive, by the way. Could that be the problem? Should I take the RPM and then take Drive 30-45 minutes later?
    For a start, amongst many other, sides of Vyvanse include headache, dizziness, nausea, and stomach/abdominal pain. It could be your medication that is causing the issues.

    If it is not the Vyvanse, then as Austin said, the stomach related effects most probably are from the Forslean in Drive, not the RPM. This is common starting Drive until you get used to it.

    I have not heard of RPM giving anyone effects like that before. Headaches could be caused by not drinking enough water in general.

    You are supposed to dose RPM with Drive. And using the two together should not cause any problems.


    Quote Originally Posted by KDLMaj View Post
    I'm on an ADHD stimulant because I have ADHD, yes. And the medication is properly prescribed.

    The illness isn't from Drive- I have no problems taking Drive without RPM.

    It is possible that the stimulant in RPM is combining with Vyvanse and giving my stomach a double whammy. How long should I wait to eat after taking RPM? I realize I have been taking my pre work out shake about 20 min afterwards- that may be the problem.

    I will check my PM shortly, thank you Texas.
    First, it's not an "illness" you are experiencing.

    Two, re stimulant in RPM; there is not that much Methyl-Xanthine Anhydrous Caffeine in RPM. However, stimulants CAN interact with Vyvanse; and you need to check with your doctor that ALL the products that you are using (including any you have not mentioned) will not interact with the Vyvanse.

    RPM is best effective on an empty stomach. If you are going to eat make sure that it is at LEAST 45 minutes after dosing. Having a protein shake 20-30 minutes after having RPM is ok, but your heavier meals need at least 45-60 minutes afterwards.


    Quote Originally Posted by KDLMaj View Post
    I should add that I am on RPM for the antiestrogen effects and the workout boost. Keep in mind that given I am hyperactive, my ADHD medications don't boost my energy levels- they depress them,
    RPM has some antiestrogenic effects, yes; but, as being a stimulant, this is NOT the primary purpose of the product. The primary benefits are performance and mood enhancing effects.

    On a side note, how are you liking the stack? It is one of the best!


    ~Rosie
    Team APPNUT
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee

  8. the only initial sides i heard of with rpm was tracers and minor headaches due to the high icarin content i know add medicine responds diff to folks i really think that may be the culprit. but none of us are docs. it calms u down but speeds others up. i dont trust that stuff at all but its my opinion which should be taken loosley
    toes-on-the-nose.blogspot.com Deployed blogging

  9. i remember when i first started taking RPM. I played around with the dosing a bit. 5 caps one workout and i was just a walking zombie, full of energy but it was like i was out of sync with time.. pretty crazy
    “We are what we repeatedly do. Therefore, excellence is not an act, but a habit.”

  10. Oops forgot about this thread.

    It was definitely the eating after RPM that was the problem. I stopped eating afterwards and have experienced no problems. I tried eating after one more time to check and sure enough I got ill again.

    Thanks for the help folks. The stack is amazing- I am seeing great results!

  11. Quote Originally Posted by KDLMaj View Post
    Oops forgot about this thread.

    It was definitely the eating after RPM that was the problem. I stopped eating afterwards and have experienced no problems. I tried eating after one more time to check and sure enough I got ill again.

    Thanks for the help folks. The stack is amazing- I am seeing great results!
    Good to see that you found the cause of the issue. We DO recommend dosing/timing as we do for best effects.

    ~Rosie
    Team APPNUT
    Contact Me for INDIVIDUALIZED TRAINING AND NUTRITION

    "Think like a Champion. Train like a Warrior. Live with a Purpose." - Rosie Chee
  

  
 

Similar Forum Threads

  1. AAS making me fat :(
    By MetalMX in forum Anabolics
    Replies: 3
    Last Post: 04-22-2008, 05:10 PM
  2. Making sure this is OK.
    By tandemaxle in forum Anabolics
    Replies: 0
    Last Post: 04-22-2008, 12:40 AM
  3. IGF Peg-Mgf Lab Rat Log in the making
    By justreading in forum IGF-1/GH
    Replies: 42
    Last Post: 05-18-2007, 09:14 PM
  4. Making my own M1T...
    By hollywoodj in forum Anabolics
    Replies: 1
    Last Post: 12-14-2005, 04:21 PM
Log in
Log in